# SDR DHL9870745C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 36 SLAT ACTUATOR ACCESS PANEL ATTACH ANGLES ARE CRACKED.  REPLACED ANGLES PER SRM 51-40-4, N/R 2814.
